| Model Number |
DL-330-10-K |
| Medical Device Problem Codes |
Signal Artifact/Noise (1036); High impedance (1291)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/11/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4) evaluation of the patient ecogs and lead impedance.The review of the patient data was consistent with a potential lead break.
Event or Problem Description
In feb 2026, review of the patient ecog data identified signal artifact and high impedance on the left amygdala depth lead, secured with a dog bone with lead protection, indicative of a lead break.On (b)(6) 2026, the lead was replaced.